# SDR QXEA0000984

- Difficulty date: March 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND FUSELAGE PANEL 92G IS CHAFING AGAINST FUSELAGE TOP SIDE.  REPAIRED IAW FOKKER SRM 53-21-01, PAGE 7, ITEM 16 AND SRM 51-10-4.
